# SDR ASAA2016031016152

- Difficulty date: March 10, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465348
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, BS 520 SHEAR TIE BETWEEN 26 - 27R HAS AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED CORROSION AND  FOUND SHEAR TIE TO BE OUT OF LIMITS IAW SRM 53-00-07-1A-1, FIG 101, DETAIL II, REMOVED, FABRICATED NEW, AND INSTALLED NEW SHEAR TIE IAW SRM 51-40-02-0G-0, W .75, O .050, R .037, L 3.0, D .013.
